# SDR UALA2009021300496

- Difficulty date: February 12, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 72,802 hours, 8,246 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8244
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE FIRE LOOP INDICATION.  FLT DIVERTED.  TRIED NEW FIRE DET CARD YL PA12, NO HELP.  RETURNED TO ORIG.  TROUBLESHOT LOOP ASSY PER WDM26-11-34, FOUND UPPER AFT LOOP TS681 (A) TO (GRND) NOT OPEN.  REPLACED UPPER AFT FIRE DETECTOR ASSY (TS681), GROUND TEST NORMAL, SYS OK.
